MAUDE Adverse Event Report: ZIMMER BIOMET, INC. RINGLOC BI-POLAR 28X44MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. RINGLOC BI-POLAR 28X44MM; PROSTHESIS, HIP
Catalog Number 11-165212
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, after the implants were installed, the two cups would not remain engaged.There was no health impact or consequences to the patient.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).G2: taiwan; the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4; b5; d9; g3; h2; h3; h4; h6.Upon visual inspection the device was returned assembled.The liner rotates inside of the shell.Due to the locking feature of the device the liner could not be separated from the shell.The event was unable to be confirmed.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
RINGLOC BI-POLAR 28X44MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18920926
Report Number0001825034-2024-00683
Device Sequence Number12381199
Product Code JDI
UDI-Device Identifier00880304209640
UDI-Public(01)00880304209640(17)280616(10)66005121
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K051569
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11-165212
Device Lot Number66005121
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer07/05/2024
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown